MAUDE Adverse Event Report: ENCORE MEDICAL L.P. LINEAR HIP; LINEAR, LATERAL, REDUCED NECK, SZ 12, W/P2 COATING

ENCORE MEDICAL L.P. LINEAR HIP; LINEAR, LATERAL, REDUCED NECK, SZ 12, W/P2 COATING
Model Number 425-99-012
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient having a peri prosthetic fracture.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to a peri prosthetic fracture.The previous revision surgeries and the revision detailed in this investigation occurred 15 days apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to a peri prosthetic fracture.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
LINEAR HIP
Common Device Name
LINEAR, LATERAL, REDUCED NECK, SZ 12, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7707624
Report Number1644408-2018-00707
Device Sequence Number1588626
Product Code LPH
UDI-Device Identifier00888912078986
UDI-Public(01)00888912078986
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2023
Device Model Number425-99-012
Device Catalogue Number425-99-012
Device Lot Number577G1058
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362, LOT 866B1359; 400-03-362, LOT 866B1359
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR